# SDR 2007UALA04882

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, BEAR STRAP REPAIR BS 847 STR 22R NEEDS TO BE REINSTALLED AFTER SKIN REPLACEMENT.  MAJOR REPAIR:  REPAIRED AFT PIT DOOR CUTOUT BEAR STRAP.
